# SDR SWAA2025060276700

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8822Q
- Make and model: Boeing 737-8
- Aircraft serial: 67479
- Aircraft time: 8,258 hours, 4,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP <[01]. RELAMPED AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT AND PERFORMED GOOD TEST IAW AMM 33-51-04-960-801.; [02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
